# SDR TWAA0004708

- Difficulty date: March 20, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FUSELAGE SKIN WAS CRACKED AT TOP FASTENER HOLE OF FRAME, BELOW STRINGER 14R AT STA 980 RT SIDE.  INSTALLED AND FINISHED REPAIR PER ARA 16705.  SUBSTITUTION OF FASTENERS PER EMLR 7073.
